Vol. 85, No. 2, 1979

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
The projectivity of Ext(T, A) as a module over E(T)

Joseph Nicholas Fadyn

Vol. 85 (1979), No. 2, 383–392
Abstract

Let A and T be abelian groups. Then Ext(T,A) can be considered as a right module over E(T), the ring of endomorphisms of T. In this paper necessary and sufficient conditions are developed for Ext(T,A) to be E(T)-projective whenever T is reduced torsion and A is reduced.

Mathematical Subject Classification 2000
Primary: 20K10
Milestones
Received: 14 December 1977
Revised: 16 August 1978
Published: 1 December 1979
Authors
Joseph Nicholas Fadyn